# SDR DALA2025031702022

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK STA Y=236-238 -X=22 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00398: CORROSION LEVEL 2. CORROSION ON RH SEAT TRACK STA Y=236-238 -X=22 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-20-52-2R. PROC 1, REPAIR 1. (LP #0858265)
